RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. Amer. Math. Soc., 2015, Volume 143, Issue 10, Pages 4261–4269 (Mi pams1)  

Quadratic non-residues in short intervals

S. V. Konyagina, I. E. Shparlinskib

a Steklov Mathematical Institute, 8, Gubkin Street, Moscow, 119991, Russia
b Department of Pure Mathematics, University of New South Wales, Sydney, NSW 2052, Australia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00332
Ministry of Education and Science of the Russian Federation Nsh-3082.2014.1
Australian Research Council DP110100628
DP130100237
The first author was supported in part by the Russian Fund for Basic Research, Grant N. 14-01-00332, and by the Program Supporting Leading Scientific Schools, Grant Nsh-3082.2014.1. The second author would like to thank the Max Planck Institute for Mathematics, Bonn, for their support and hospitality during his work on this project. The second author was also supported in part by the Australian Research Council, Grants DP110100628 and DP130100237.


DOI: https://doi.org/10.1090/S0002-9939-2015-12584-1


Bibliographic databases:

ArXiv: 1311.7016
Document Type: Article
Received: 27.11.2013
Revised: 21.06.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/pams1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019